# SDR UIEA200700163

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW RT VERTICAL BEAM WEB AT BS 280 WL 170-180 LOWER STAND OFF HOLE FOUND CRACK APPROX 1/8" LONG.  CRACK WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
